# SDR VNAA2013011600007

- Difficulty date: January 16, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 21,038 hours, 21,406 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UPON LEVELING AT 6,000 FEET MSL IN MODERATE TURBULENCE, BOTH CAPTAIN’S PFD (PRIMARY FLIGHT DISPLAY) AND FIRST OFFICER’S PFD FAILED FOR APPROXIMATELY ONE MINUTE.  BOTH WERE DARK SCREENS WITH RED ALT, A/S, ATT AND MAG HDG FLAGS.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF AHRS (ATTITUDE AND HEADING REFERENCE SYSTEM) USING AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
